Advertisement

Can Micardis cause lower back pain?

Although there have been some reports of back pain by patients taking Micardis, you should follow up with your doctor for an evaluation of your backache to determine to possible causes and the treatment options. You may benefit from some physical therapy to help strengthen your back and abdominal muscles.
If you are taking Micardis (telmisartan) to treat high blood pressure, or hypertension, you may experience back pain as a side effect. Studies show that people who took Micardis were more likely to have back pain than those taking a placebo (a sugar pill containing no active ingredients). Talk to your doctor if you develop back pain while taking Micardis.

Continue Learning about Antihypertensive

What are the side effects of candesartan?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include low blood pressure, dizziness, upper respiratory infection, inflammation of...
More Answers
Which patients are prescribed antihypertensive medicines?
Janice M. Boughton, MDJanice M. Boughton, MD
Most physicians will consider starting antihypertensive medication (blood pressure medicines) to pat...
More Answers
Who should take a calcium channel blocker for high blood pressure?
Donna Hill Howes, RNDonna Hill Howes, RN
Calcium channel blockers and diuretics are often considered good treatment choices for older people ...
More Answers
How are calcium channel blocker used to treat coronary artery disease?
Donna Hill Howes, RNDonna Hill Howes, RN
Calcium channel blockers reduce the constriction of arteries and increase blood flow to the heart mu...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.